Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on complete resolutions


Authors: Fotini Dembegioti and Olympia Talelli
Journal: Proc. Amer. Math. Soc. 138 (2010), 3815-3820
MSC (2010): Primary 20J99
Published electronically: May 20, 2010
MathSciNet review: 2679604
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Eckmann-Shapiro Lemma holds for complete cohomology if and only if complete cohomology can be calculated using complete resolutions. It is also shown that for an $ {\scriptstyle\bf {LH}}\mathfrak{F}$-group $ G$ the kernels in a complete resolution of a $ \mathbb{Z}G$-module coincide with Benson's class of cofibrant modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20J99

Retrieve articles in all journals with MSC (2010): 20J99


Additional Information

Fotini Dembegioti
Affiliation: Department of Mathematics, University of Athens, 15784 Athens, Greece

Olympia Talelli
Affiliation: Department of Mathematics, University of Athens, 15784 Athens, Greece

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10422-7
PII: S 0002-9939(2010)10422-7
Received by editor(s): May 20, 2009
Received by editor(s) in revised form: January 28, 2010
Published electronically: May 20, 2010
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.